Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

This just doesn't make sense?!

My birthcontrol has caused my cycles to be so irregular for the past 6 months. For the first 2 months I was regular then the next 2 months missed my period but had all the symptoms of starting. Last month had a period and now this month I haven't had one at all. Thought I was going to die last month when i started from the sharp pains I was having. Now this month i have had horrible sharp pains with out starting. When I called the health dept to be seen to see if I can get my medicine switched they todl me they will have to do a pregnancy test?! Why would they do this? I know I am not pregnant...not even possible. Just doesn't make sense?

Answer Question
 
leann74016

Asked by leann74016 at 7:42 PM on Nov. 22, 2010 in Health

Level 16 (2,449 Credits)
Answers (2)
  • which birth control is it?
    TiffanieAnn

    Answer by TiffanieAnn at 7:43 PM on Nov. 22, 2010

  • OP here: norylin birthcontrol its a pill pack
    leann74016

    Comment by leann74016 (original poster) at 9:54 PM on Nov. 22, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN